# SDR UPS08M52850

- Difficulty date: May 30, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  RT HORIZ STAB BARREL NUT BORE NR 28 FOUND CORRODED,  CORROSION AT BARREL NUT BORE REMOVED IAW SRM 51-21-01 VII REV35.  BORE REAMED TO 1.178" DIA, REMAINING BLEND OUT 0.060", BOTTOM REMAINING 0.070" DEEP.  BORE BLEND OUT FOUND EXCEEDING LIMITS IAW EO MD11-5510-19409M.  10X MAGNIFICATION DVI C/O & FOUND NO CORROSION EVIDENT.  REPAIR BARREL NUT BORE NR 28 RT WAS ACCOMP IAW EN 1239-08 & IS ACCEPT IAW EO MD11-5510-30012-A.
